IJPAM: Volume 64, No. 3 (2010)

A NOTE ON THE STRONG LAW OF
LARGE NUMBERS FOR RANDOM FIELDS

Zhong-Zhi Wang
Faculty of Mathematics and Physics
AnHui University of Technology
Ma'anshan City, 243002, P.R. CHINA
e-mail: [email protected]


Abstract.In this note, we present a strong law of large numbers for blockwise-independent (resp. $m$-dependent) random fields under generalized Chung's type conditions.

Received: October 21, 2010

AMS Subject Classification: 60F15

Key Words and Phrases: fields, law of large numbers, blockwise independent, $m$-dependent

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 3